Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had started tingling, itching, red spot with liquid discharge, now full face. Told stress induced acne. Illness?

I have been to six doctors two of which are dermatologists. All doctors say stress induced adult acne. I feel they are missing something. Started a year and a half ago . would come and go started on one side of my face with tingling itching stinging then a red spot would appear and raise above the skin then ooze clear liquid then go away started in small area. Now is all over my face and chin starting down below chin. Nothing they have tried is working. Scared it could be sometime of underlying illness they are missing??
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Thanks for posting your query to HCM.
After reading your query the important of the diagnosis I can make out is Rosacea or better known as Acne Rosacea. This problem affects young to middle-aged adults, more commonly females characterized by papules and pustules, redness with flushing and dilatation of small vessels on facial convexities.
Adult onset acne appears to be less of possibility as according to your history you are adult person and the lesions explained by you do not have any close resemblance with acne lesions.
Now the treatment and the outcome of this problem is very variable. We dermatologists are actually sometimes feel helpless despite giving so many of the therapies because of waxing and waning of the episodes. Though in topical formulation we prescribe metronidazole 1% cream/ 0.75% gel which is effective but in other options azelaic acid 20% cream and 15% gel, 0.025% retinoic acid, 0.1% adapalene gel can also be tried. In oral therpy tetracyclines such as minocycline, lymecycline and doxycycline can be tried or lastly Oral isotretinoin can be the option under dermatological guidance only.
The best option would be to consult a good dermatologist and to have long term follow up for best of the result. In between kindly avoid the triggering factors such as hot drinks, spicy food, alcohol or any drugs if you are taking (such as for blood pressure). Lastly kindly do not think it as a part of some underlying illness and calm down yourself as stress too is a very important aggravating factor !!
Hope to have provided the best information regarding your problem
Dr Sanjay K Kanodia
MD (Dermatology & STD/Venereology)
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor